# SDR MASA2016021512771

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N925LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 28,928 hours, 23,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD FLOOD LIGHT INOPERATIVE ROW 6.   REPLACED THE LAMP.
